# SDR DXTA2021083047910

- Difficulty date: August 29, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0037
- Aircraft time: 4,605 hours, 3,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CLE31915030
- Part serial: 289000012
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: EVACUATION PATH LIGHTING STRIP UNDER SEAT 10 HAS COME LOSE AND IS BROKEN ON RIGHT SIDE.  LEFT SIDE OF STRIP STILL HAS POWER AND LIGHTS.  THE RIGHT SIDE IS INOP.  VERIFIED THE WRITE-UP AND THAT THE WRITE-UP IS FOR SEAT #9, NOT SEAT #10. PERFORMED THE EMERGENCY LIGHT OPS CHECK WITH NO GENERATOR ON AND BOTH BATTERIES DISCONNECTED. EMERGENCY LIGHT OPS CHECK WAS GOOD AND NOTED THAT THE LED STRIP LIGHT IN LAV UNDER-SEAT #9 IS NOT PART OF THE EMERGENCY LIGHT. IT IS THE PART OF THE FLOOD (ACCENT) LIGHT. GAINED ACCESS AND REMOVED THE FLOODLIGHT LED STRIP UNDER-SEAT  DUE TO THE FLOODLIGHT WAS BROKEN AND REMOVED BROKEN MOUNTING CLIPS  INSTALLED A NEW FLOODLIGHT LED STRIP WITH NEW MOUNTING CLIPS  PERFORMED FLOODLIGHT OPS CHECK AND OPS CHECK WAS GOOD. RETURNED THE AIRCRAFT TO ITS ORIGINAL CONDITION. WORK PERFORMED IAW MM 25-40-11 AND CABIN ELECTRICAL OPERATIONAL TEST.
